# SDR UHLA2015010300027

- Difficulty date: January 3, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N645RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000064
- Aircraft time: 29,351 hours, 18,044 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 87
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED FRAME 87, STRINGERS 27-28R.  R & R THE SHEAR TIE IAW 57-40-02, AND 51-41-01.
